# SDR UIEA2013082800471

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,890 hours, 11,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200, LT STR 28L INTERCOSTAL ATTACH FITTING HAS ONE FASTENER HOLE CRACKED.    ATTACH FITTING REPAIRED IAW RI-53-41-10299, REV A.
